# SDR SWIA201440180

- Difficulty date: November 9, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR INNER SKIN LEADING EDGE CHAFED.  REMOVED CHAFING ON RT MLG DOOR L/E REF SRM.  FOUND TO BE WITHIN LIMITS IAW SRM.  R & R REPAIR FILLER IAW SRM AND APPLIED FINISH IAW SRM AND REO.
